Multiple - Attractor Bifurcations and Quasiperiodicity in Piecewise-Smooth Maps

Publication: Research - peer-reviewJournal article – Annual report year: 2008

View graph of relations

Original languageEnglish
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Publication date2008
Volume18
Issue6
Pages1775-1789
ISSN0218-1274
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 11
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3624251